MAUDE Adverse Event Report: MICRO THERAPEUTICS, INC. DBA EV3 SOLITAIRE X; CATHETER, THROMBUS RETRIEVER

MICRO THERAPEUTICS, INC. DBA EV3 SOLITAIRE X; CATHETER, THROMBUS RETRIEVER
Model Number SFR4-3-20-10
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hemorrhage/Blood Loss/Bleeding (1888); Ischemia Stroke (4418)
Date of Event 03/09/2024
Type of Reportable Event Death
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received a report that the patient had a right basal ganglia infarct with little hemorrhage transformation shown on head ct without contrast on (b)(6) 2024 post procedure.The event was not a recurrent or new stroke.There was no treatment or other actions taken.The outcome status was not recovered/not resolved.The event relationship to the disease under study was probable and not related to an underlying condition on disease.The event did not result from a device deficiency.The mrs score was 0 and nihss was 15.Pre-procedure mtici was 0 and post procedure was 3.The site assessed as not related to the device or procedure, however, the sponsor assessed as possibly related to the study procedure.
 
Additional Manufacturer Narrative
 
Event or Problem Description
Additional information received that the patient's final mtici 3, 24h nihss 12 , and discharge nihss 5.The patient's baseline nihss 15.The patient did not require hospitalization, treatment, and no actions were taken; outcome of the event is not resolved.The causality of the event is not related to the procedure and device, possibly related to disease under study, not related to underlying condition of disease, not related to systems or research surgery.
 
Additional Manufacturer Narrative
 
Event or Problem Description
New information received that the subject status at 90 day follow up visit was reported as death.The sponsor assessment reported the event as possibly related to the study procedure.New information received that the sponsor assessment reported the subject death of an unknown cause not related to the study procedure or devices utilized.Date of death was (b)(6) 2024.

Brand Name
SOLITAIRE X
Common Device Name
CATHETER, THROMBUS RETRIEVER
Manufacturer (Section D)
MICRO THERAPEUTICS, INC. DBA EV3
9775 toledo way
irvine CA 92618
Manufacturer (Section G)
MICRO THERAPEUTICS, INC. DBA EV3
9775 toledo way
irvine CA 92618
Manufacturer Contact
glen belmer
9775 toledo way
irvine, CA 92618
6122713209
MDR Report Key19136143
Report Number2029214-2024-00686
Device Sequence Number17323534
Product Code NRY
UDI-Device Identifier00763000367619
UDI-Public00763000367619
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K203358
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Study,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/28/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/04/2026
Device Model NumberSFR4-3-20-10
Device Catalogue NumberSFR4-3-20-10
Device Lot NumberB636373
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/16/2024
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date04/18/2024
Supplement Report FDA Received Date05/14/2024
05/28/2024
Date Device Manufactured10/06/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Death;
Patient SexMale
Patient Weight48 KG